MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI
Model Number KC-RUMI-35
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total laparoscopic hysterectomy, the disposable rumi cup was used.The disposable component was very difficult to remove from the non-disposable handle.In the process for removal, the sharp plastic component cut the surgeon's thumb - through the glove and cut through skin.This was due to the instrument itself.The disposable rumi cup needs to be removed from the re-useable component at the end of each case.Device was discarded.No additional information was made available.1216677-2026-00027 kc-rumi-35 koh-efficient (b)(4).
 
Additional Manufacturer Narrative
Device was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
KOH-EFFICIENT,RUMI
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24802579
Report Number1216677-2026-00027
Device Sequence Number10707567
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public(01)00888937015072(10)550023890
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-35
Device Catalogue NumberKC-RUMI-35
Device Lot Number550023890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale